Second order incomplete expiring Cauchy problems.
Semigroup forum, Tome 39 (1989) no. 2, pp. 75-84
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
second order Cauchy problem, square root, semigroup
@article{SF_1989__39_2_134976,
author = {R. de Laubenfels},
title = {Second order incomplete expiring {Cauchy} problems.},
journal = {Semigroup forum},
pages = {75--84},
year = {1989},
volume = {39},
number = {2},
url = {http://geodesic.mathdoc.fr/item/SF_1989__39_2_134976/}
}
R. de Laubenfels. Second order incomplete expiring Cauchy problems.. Semigroup forum, Tome 39 (1989) no. 2, pp. 75-84. http://geodesic.mathdoc.fr/item/SF_1989__39_2_134976/